# SDR 5APR577Y79

- Difficulty date: August 12, 2011
- Submitted: August 16, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N547AF
- Make and model: Pilats PC1245
- Aircraft serial: 547
- Aircraft time: 5,544 hours, 5,588 cycles
- Engine: Pwa PT6A67
- Engine time: 5,377 hours, 5,424 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2432 · Battery/Charger System
- Part: Control Panel
- Part number: 9728132102
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NR 1 AND NR 2 BATTERY VOLTAGE AND AMP METER FLUCTUATES WILDLY.  THE OVERHEAD PANEL, WAS R & R IAW AMM 12-A-31-10-01-00A-920A-A, AND THE NR2 BATT CURRENT SENSOR PN 524.52.12.720 WAS R & R IAW AMM 12-A-24-30-08-00A-920A-A.  ALL CHECKED SATISFACTORY.
